MAUDE Adverse Event Report: MMJ SA DE CV (USD) INVOS; OXIMETER, TISSUE SATURATION

MMJ SA DE CV (USD) INVOS; OXIMETER, TISSUE SATURATION
Model Number PM7100
Medical Device Problem Codes Device Alarm System (1012); Erratic or Intermittent Display (1182); High Readings (2459); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a procedure, the unit had erratic spo2 readings ranging from zero to high values of 70, 80, and 90.Furthermore, the value disappeared and the monitor was showing an alarm of 'low sound level'.The monitors were also connected through a module to a monitor by a different manufacturer.One channel on the monitor was showing a fixed value of 62, while the value on the other monitor was changing.In addition strange readings defined as corrupted, cables and pre-amplifiers were used along with the monitor and visual alarm showed in yellow.There was no sound/no signal.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6, rfr codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a procedure, the unit had erratic spo2 readings ranging from zero to high values of 70, 80, and 90.Furthermore, the value disappeared and the monitor was showing an alarm of 'low sound level.' the monitors were also connected through a module to a monitor by a different manufacturer.One channel on the monitor was showing a fixed value of 62, while the value on the other monitor was changing.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant products: pmac71doc docking station pmac71doc invos 7100 (serial# (b)(6)); pmac71doc docking station pmac71doc invos 7100 (serial# (b)(6)); pmpamp71 preamplifier pmpamp71 invos 7100 (serial# (b)(6)); pmpamp71 preamplifier pmpamp71 invos 7100 (serial# (b)(6)); pmpamp71 preamplifier pmpamp71 invos 7100 (serial# (b)(6)); pm7100 monitor pm7100 tablet invos (serial# (b)(6)); pm7100 monitor pm7100 tablet invos (serial# (b)(6)); pmac71rsc sensor cable re-usable pmac71rsc invos (lot# unknown); pmac71rsc sensor cable re-usable pmac71rsc invos (lot# unknown); pmac71ric reuse inf sensor adapter cable pm7100 (lot# 20220225); pmac71ric reuse inf sensor adapter cable pm7100 (lot# 20220225); pmac71rsc sensor cable re-usable pmac71rsc invos (lot# unknown); pmac71rsc sensor cable re-usable pmac71rsc invos (lot# unknown); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a procedure, the unit had erratic spo2 readings ranging from zero to high values of 70, 80, and 90.Furthermore, the value disappeared and the monitor was showing an alarm of "low sound level".The monitors were also connected through a module to a monitor by a different manufacturer.The two sensors used were placed on patient's head and on renal site which were channel 1 and 4 connected to invos monitor.The channel 2 sensor was connected on other manufacturer's monitor was showing a fixed value of 62, while the value on the invos monitor was changing.In addition strange readings defined as corrupted, cables and pre-amplifiers were used along with the monitor and visual alarm showed in yellow.There was no sound/no signal.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6 additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20705262
Report Number2936999-2024-01800
Device Sequence Number9782915
Product Code MUD
UDI-Device Identifier10884521810105
UDI-Public10884521810105
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM7100
Device Catalogue NumberPM7100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer11/16/2024
02/19/2025
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date11/22/2024
02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES ON H11.
Patient SexUnknown